Gemfibrozil-Induced Myopathy

Gregory J. Magarian, Linda M. Lucas, Colleen Colley

Research output: Contribution to journalArticle

69 Scopus citations

Abstract

Drug-induced myopathy has been reported with use of lovastatin, nicotinic acid, and clofibrate. A particularly severe form, often accompanied by rhabdomyolysis, has been reported with the use of lovastatin and gemfibrozil; however, as far as we know, no case has been documented with use of gemfibrozil alone. Herein, we report the first case (to our knowledge) of gemfibrozil-induced myopathy, confirmed by drug rechallenge.

Original languageEnglish (US)
Pages (from-to)1873-1874
Number of pages2
JournalArchives of internal medicine
Volume151
Issue number9
DOIs
StatePublished - Sep 1991

ASJC Scopus subject areas

  • Internal Medicine

Fingerprint Dive into the research topics of 'Gemfibrozil-Induced Myopathy'. Together they form a unique fingerprint.

  • Cite this

    Magarian, G. J., Lucas, L. M., & Colley, C. (1991). Gemfibrozil-Induced Myopathy. Archives of internal medicine, 151(9), 1873-1874. https://doi.org/10.1001/archinte.1991.00400090143027